Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 208, NWS Atlanta, GA

June 28, 20187 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2018, 3:00 PM EDT for 7 counties in Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2018, 3:00 PM EDT (19:00 UTC)
Expired
Jun 28, 2018, 3:45 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chattahoochee County, GA, Marion County, GA, Muscogee County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Webster County, GA

The radar

The Ft Rucker radar (KEOX), 108 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 3:30 PM EDTTSTM WND DMG1 Wnw Americus, GA911 CENTER REPORTS MULTIPLE TREES DOWN NEAR THE INTERSECTION OF HIGHWAY 280 AND HIGHWAY 19 IN AMERICUS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1102 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
778 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

092 
WUUS52 KFFC 281900
SVRFFC
GAC053-197-215-249-259-261-307-281945-
/O.NEW.KFFC.SV.W.0208.180628T1900Z-180628T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
300 PM EDT THU JUN 28 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Marion County in west central Georgia...
  Central Muscogee County in west central Georgia...
  Chattahoochee County in west central Georgia...
  Stewart County in west central Georgia...
  Webster County in west central Georgia...
  Schley County in west central Georgia...
  Western Sumter County in west central Georgia...

* Until 345 PM EDT.

* At 259 PM EDT, the leading edge of a line of severe thunderstorms 
  was located along a line extending from Columbus Metropolitan 
  Airport to near Buena Vista to near Ellaville, moving southwest at 
  30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Americus, Lumpkin, Buena Vista, Ellaville, Cusseta, Preston,
  Richland, Plains, Fort Benning/lawson Army Air Fld, North Fort
  Benning, Weston, Bibb City, Sumter, Putnam, Brantley, Seminole,
  Columbus Metropolitan Airport, La Crosse, Troutman and Benning
  Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Damaging winds and frequent cloud to ground lightning is occurring 
with these storms. Move indoors immediately. Lightning is one of 
nature's leading killers. Remember, if you can hear thunder, you are 
close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3192 8470 3211 8506 3213 8506 3220 8496
      3221 8498 3222 8493 3225 8492 3226 8489
      3233 8501 3242 8496 3250 8500 3257 8493
      3232 8446 3229 8422 3223 8422 3223 8420
      3192 8426 3192 8439 3197 8444 3192 8446
TIME...MOT...LOC 1859Z 029DEG 26KT 3251 8495 3227 8451 3225 8425 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:57 PM EDT, 3 minutes earlier.

Area forecast discussion, Jun 28, 2:57 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
257 PM EDT Thu Jun 28 2018

.SHORT TERM /Tonight through Friday Night/...

Current radar loop shows some isolated showers and thunderstorms
continuing to move SE out of TN and moving across the CWA. These
storms are weakening and moving slowly SE, but they dont seem to be
diminishing as fast as earlier thought. As these storms move further
south they will be moving into areas that were worked over by the
earlier convection so they should diminish with in the next few
hours.  As for the forecast...The upper level ridge is still
building but it has become more centered over the northwestern Gulf
and eastern TX. This has allowed a broad upper level trough to dig
into the southeastern and mid atlantic states, with very little
movement expected over the next few days. This pattern puts GA right
into the Northwesterly flow with impulses continuing to ride over
the ridge center and right into our area. These waves will help to
produce diurnally driven showers and thunderstorms Today and Friday.
Expecting scattered coverage with storms today and tomorrow with a
marginal chance of any storms becoming severe. The greatest threats
will be gusty winds, heavy rain, frequent lightning, and some hail.

Temperatures will continue to stay on the warm side with heat index
values across central GA expected around 100-103. For now not
planning to issue another heat advisory for today as it requires
heat index values of 105 or higher. Will keep a close eye on things
and update as needed.

20

.LONG TERM /Saturday through Thursday/...

Minor changes made to the long term.

PREV DISCUSSION... /Issued 440 AM EDT Thu Jun 28 2018/

LONG TERM /Friday Night through Wednesday/...

The upper ridge will be centered east of the MS River at the start
of the period. The ridge gets shifted east somewhat late in the
weekend as an upper trough deepens into the Great Lakes...although
the ridge rebounds towards the end of the period. A weak low
pressure area persists in the vicinity of the northern Gulf and
meanders around that area through Wednesday. In general...our
forecast area will be dominated by mainly diurnal showers and
thunderstorms each day. A few thunderstorms may last all night and
have kept at least a slight chance in for each overnight period.
Have shown some higher pops for portions of central GA Sunday and
Monday due to the effects of the northern Gulf low. GFS and ECMWF
seem to show a strengthening of the low during that time frame. No
big changes to the temperature trend.

41

AVIATION...
12Z Update...
Mostly VFR ceilings but SHRA/TSRA is moving in rapidly and things
will be changing soon. This first round of precip will move
through over the next few hours but another round is expected to
push south out of TN later this afternoon bringing more SHRA/TSRA
to the TAF sites. Ceilings will be up and down today but should
stay in the MVFR to VFR range. VSBYs will do the same. Winds
will start out of the SW and turn slowly to the NW through
tonight. Winds will continue to turn to the NE through Friday
morning. Wind speeds will stay 10kt or less except some gust to
25kt in ad around any stronger storms today.

//ATL Confidence...12Z Update...
Medium to high on all elements

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  93  72  92 /  20  20  20  30
Atlanta         73  92  74  90 /  30  20  20  30
Blairsville     64  88  65  88 /  10  30  20  30
Cartersville    70  92  71  92 /  20  20  20  30
Columbus        75  93  75  91 /  50  40  30  50
Gainesville     71  92  72  90 /  20  20  20  30
Macon           73  93  73  91 /  30  30  30  50
Rome            70  93  71  93 /  30  20  10  30
Peachtree City  71  93  72  91 /  30  20  20  40
Vidalia         74  92  74  90 /  40  50  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 8 PM EDT this evening for the
following zones: Carroll...Haralson...Harris...Heard...Houston...
Macon...Meriwether...Peach...Polk...Talbot...Taylor...Troup...
Twiggs.

&&

SHORT TERM...20
LONG TERM....26
AVIATION...20
Hazardous weather outlook, Jun 28, 11:58 AM EDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1158 AM EDT Thu Jun 28 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1158 AM EDT Thu Jun 28 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Numerous showers and thunderstorms are expected today into this
evening. Strong to severe thunderstorms are likely. Therefore a
severe thunderstorm watch has been issued for a portion of north
and central GA. Any severe thunderstorm that develops will have
the potential to produce damaging wind gusts, frequent lightning
strikes and locally heavy rainfall. An isolated brief tornado
cannot be ruled out. The most likely time for strong to severe
storms would be this afternoon and evening, however a few storms
could last overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

There is a chance of thunderstorms each day for the rest of the
time period through the middle of next week, mainly during the
afternoon and evening hours with few storms becoming strong to
severe each day with gusty winds, frequent lightning and isolated
flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 28, 2:45 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 PM EDT THU JUN 28 2018

GAZ090-281915-
Chattahoochee GA-
245 PM EDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHATTAHOOCHEE COUNTY
UNTIL 315 PM EDT...

At 245 PM EDT...a strong thunderstorm was near North Fort Benning, or
near Cusseta...moving south at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cusseta and Eelbeck/West Fort Benning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3229 8479 3240 8485 3242 8481 3241 8479
      3242 8478 3242 8477 3243 8477 3245 8474
      3236 8465 3236 8466
TIME...MOT...LOC 1845Z 339DEG 16KT 3239 8479

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 28, 2:47 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
247 PM EDT THU JUN 28 2018

GAZ093-095-105-281915-
Macon GA-Dooly GA-Houston GA-
247 PM EDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...NORTHWESTERN
DOOLY AND SOUTHWESTERN HOUSTON COUNTIES UNTIL 315 PM EDT...

At 247 PM EDT...a strong thunderstorm was near Henderson, or 9 miles
southwest of Perry...moving south at 25 mph.

  HAZARD...Winds 40 to 50 mph...frequent lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Byromville, Pinehurst, Lilly, Dooling and Henderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3242 8395 3240 8375 3232 8377 3220 8376
      3213 8387 3217 8397
TIME...MOT...LOC 1847Z 000DEG 20KT 3236 8386

WIND...50MPH
Local storm report, Jun 28, 2:49 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 PM     TSTM WND DMG     4 SSE JAMES H. FLOYD ST 34.39N  85.33W
06/28/2018                   CHATTOOGA          GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN ON POPLAR SPRINGS ROAD NEAR
            ROCKING R RANCH CIRCLE.

&&

EVENT NUMBER FFC1800516

LREAVES
Local storm report, Jun 28, 2:51 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     1 ESE CHATTOOGAVILLE    34.34N  85.43W
06/28/2018                   CHATTOOGA          GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN IN THE ROADWAY ON HOLLAND
            CHATTOOGAVILLE ROAD AND SLING ALLEY ROAD.

&&

EVENT NUMBER FFC1800517

LREAVES
Local storm report, Jun 28, 2:58 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     TSTM WND DMG     2 ESE SUNNYSIDE         32.88N  84.37W
06/28/2018                   UPSON              GA   DEPT OF HIGHWAYS

            A TREE WAS REPORTED DOWN IN THE ROADWAY BLOCKING BOTH
            LANES ON HIGHWAY 36 AT ANTLER ROAD.

&&

EVENT NUMBER FFC1800518

LREAVES
Local storm report, Jun 28, 3:00 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     1 E SUNNYSIDE           32.90N  84.39W
06/28/2018                   UPSON              GA   DEPT OF HIGHWAYS

            A TREE WAS REPORTED DOWN IN THE ROADWAY BLOCKING BOTH
            DIRECTION ON HIGHWAY 74 AT PICKARD ROAD.

&&

EVENT NUMBER FFC1800519

LREAVES

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jun 27, 8:20 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker40 min
Jun 27, 8:25 PM EDTSpecial Weather StatementFFCBaldwin, Jones35 min
Jun 27, 8:34 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson26 min
Jun 27, 8:36 PM EDTSpecial Weather StatementFFCSumter24 min
Jun 27, 9:04 PM EDTSpecial Weather StatementFFCJefferson, Washington56 min
Jun 27, 9:10 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker50 min
Jun 27, 9:36 PM EDTSpecial Weather StatementFFCWalker24 min
Jun 27, 10:00 PM EDTSpecial Weather StatementFFCChattooga30 min
Jun 27, 10:13 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Cobb, Floyd, Gordon, Polk32 min
Jun 27, 10:45 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton, Haralson, Paulding, Polk45 min
Jun 27, 11:21 PM EDTSpecial Weather StatementFFCDeKalb24 min
Jun 28, 5:54 AM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more36 min
Jun 28, 6:44 AM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Hall, Lumpkin31 min
Jun 28, 7:14 AM EDTSpecial Weather StatementFFCDawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin31 min
Jun 28, 7:50 AM EDTSpecial Weather StatementFFCBarrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson25 min
Jun 28, 8:04 AM EDTSpecial Weather StatementFFCFannin, Towns, Union26 min
Jun 28, 8:22 AM EDTSpecial Weather StatementFFCBarrow, Cherokee, Clarke, DeKalb, Forsyth, Gwinnett and 5 more38 min
Jun 28, 9:02 AM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Jackson28 min
Jun 28, 9:04 AM EDTSpecial Weather StatementFFCLumpkin, White26 min
Jun 28, 9:28 AM EDTSpecial Weather StatementFFCBarrow, Oconee, Walton32 min
Jun 28, 9:33 AM EDTSpecial Weather StatementFFCBanks, Dawson, Hall, Lumpkin27 min
Jun 28, 10:07 AM EDTSpecial Weather StatementFFCDawson, Hall, Jackson23 min
Jun 28, 10:17 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer43 min
Jun 28, 10:27 AM EDTSevere Thunderstorm WarningFFCCatoosa, Gilmer, Murray, Whitfield48 min
Jun 28, 10:36 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Oconee24 min
Jun 28, 10:50 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dawson, Gilmer, Gordon, Murray, Pickens and 1 more40 min
Jun 28, 11:03 AM EDTSpecial Weather StatementFFCGwinnett, Oconee, Walton27 min
Jun 28, 11:15 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Gordon, Murray, Walker, Whitfield45 min
Jun 28, 11:19 AM EDTSpecial Weather StatementFFCCherokee, Forsyth26 min
Jun 28, 11:37 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gilmer, Gordon, Pickens41 min
Jun 28, 12:00 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more60 min
Jun 28, 12:17 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Rockdale28 min
Jun 28, 12:22 PM EDTSpecial Weather StatementFFCCobb23 min
Jun 28, 12:30 PM EDTSpecial Weather StatementFFCClayton, Fayette30 min
Jun 28, 12:34 PM EDTSpecial Weather StatementFFCButts26 min
Jun 28, 12:47 PM EDTSpecial Weather StatementFFCDouglas28 min
Jun 28, 12:55 PM EDTFlash Flood WarningFFCCatoosa, Dade, Walker6 hr
Jun 28, 12:57 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker48 min
Jun 28, 1:03 PM EDTSpecial Weather StatementFFCButts, Fayette, Lamar, Spalding27 min
Jun 28, 1:06 PM EDTSpecial Weather StatementFFCDouglas24 min
Jun 28, 1:09 PM EDTSpecial Weather StatementFFCWashington, Wilkinson36 min
Jun 28, 1:26 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding, Troup49 min
Jun 28, 1:29 PM EDTSpecial Weather StatementFFCCrawford, Lamar, Monroe, Pike, Upson31 min
Jun 28, 1:31 PM EDTSpecial Weather StatementFFCCarroll29 min
Jun 28, 1:41 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Polk, Walker49 min
Jun 28, 1:43 PM EDTSpecial Weather StatementFFCBibb, Johnson, Peach, Twiggs, Wilkinson32 min
Jun 28, 1:55 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Talbot, Upson50 min
Jun 28, 2:02 PM EDTSevere Thunderstorm WarningFFCHarris, Heard, Meriwether, Troup43 min
Jun 28, 2:13 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Houston, Laurens, Peach, Pulaski32 min
Jun 28, 2:16 PM EDTSpecial Weather StatementFFCHaralson, Heard29 min
Jun 28, 2:25 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs50 min
Jun 28, 2:31 PM EDTSpecial Weather StatementFFCMacon, Marion, Taylor29 min
Jun 28, 2:34 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski41 min
Jun 28, 2:36 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski39 min
Jun 28, 2:45 PM EDTSpecial Weather StatementFFCChattahoochee30 min
Jun 28, 2:47 PM EDTSpecial Weather StatementFFCDooly28 min
Jun 28, 2:47 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup43 min
Jun 28, 3:06 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox39 min
Jun 28, 3:12 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Houston, Macon, Schley, Sumter33 min
Jun 28, 3:15 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Montgomery, Telfair, Wheeler30 min
Jun 28, 3:21 PM EDTSpecial Weather StatementFFCHeard24 min
Jun 28, 3:43 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more47 min
Jun 28, 3:44 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox31 min
Jun 28, 3:46 PM EDTSpecial Weather StatementFFCCrisp, Sumter29 min
Jun 28, 5:16 PM EDTSpecial Weather StatementFFCHarris44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.